Tylenol Extra Strength Cold & Sinus Relief Night Caplets, Acetaminophen 500mg, 20 Count
Relieve your cold and sinus symptoms with Extra Strength TYLENOL® Cold & Sinus Nighttime Caplets. Each caplet contains 500 milligrams of acetaminophen for relief of sinus pain, fever and headache, 30 milligrams of pseudoephedrine hydrochloride for relief of nasal and sinus congestion, and 2 milligrams of chlorpheniramine maleate for relief of runny nose and sneezing. These caplets relieve nasal congestion, sinus pain and pressure, headaches, fever, runny noses, and sneezing, so you can sleep through the night. Extra Strength TYLENOL® Cold & Sinus Nighttime caplets come in a package of 20 caplets.